# SDR SWAA2019090336526

- Difficulty date: August 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF FLOOR BEAM CORRODED AT BS. 986, BETWEEN RBL 40 TO RBL 45.  REPAIRED UPPER CHORD PER ER AND EA.
